# SDR SWAA2022020312043

- Difficulty date: October 28, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BLKD LOWER SUPPORT ANGLE AT BS 500D CORRODED RBL 15 TO LBL 20. MARKED. / REMOVED AND REPLACED FWD PIT LOWER BULK HEAD SUPPORT ANGLE AT STA 500 D IAW SRM 51-40-02-0G AND DWG 143A9481 REV - NO LIMITS FOUND IN SRM
